MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 36 S; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 36 S; HIP COMPONENT
Model Number PHA04414
Health Effect - Clinical Code Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due to adverse soft tissue reaction to particulate debris components not revised: product:profemur® l hip stem size 5 ha coated product id: pha05510, lot#: 1674917, qty:1.Product:profemur® neck a/r 8dglong cobalt chrome product id: phac1234, lot#: 1830376.Qty:1 revision njr number: (b)(4).Side: l.Primary asa: p2 mild disease not incapacitating.
 
Additional Manufacturer Narrative
Due to additional information received regarding this event, this manufacturer report 22040167 it's considered no longer reportable since there is no alleged deficiency and no direct complaint stated against the main device of this report(pha04414 biolox delta ceramic head 36mm -4mm neck).Please void this report.

Brand Name
FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 36 S
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key14348509
Report Number3010536692-2022-00162
Device Sequence Number19858261
Product Code LZO
UDI-Device IdentifierM684PHA044141
UDI-PublicM684PHA044141
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K130376
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA04414
Device Catalogue NumberPHA04414
Device Lot Number1836016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/22/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2022
Supplement Date Received by Manufacturer04/22/2022
Initial Report FDA Received Date05/10/2022
Supplement Report FDA Received Date08/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown